RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 30, Number 5  


Yurii Grigor'evich Reshetnyak (photo)
Yurii Grigor'evich Reshetnyak (on the occasion of his sixtieth birthday)
A. D. Aleksandrov, Yu. F. Borisov, V. M. Gol'dstein, S. L. Krushkal', V. I. Kuz'minov, S. S. Kutateladze, V. A. Toponogov
3
The evolute of a nonregular curve in a space with affine connection
Yu. G. Reshetnyak
9
Remarks on Sabitov's conjecture on volume rigidity with infinitesimal bending of a surface
V. A. Alexandrov
16
Mappings of homogeneous groups and imbeddings of functional spaces
S. K. Vodopyanov
25
Bordism rings with split normal bundles. II
V. P. Golubyatnikov
42
Normal and compact solvability of linear operators
V. M. Gol'dstein, V. I. Kuz'minov, I. A. Shvedov
49
Flat conformal structures on three-dimensional manifolds: the existence problem. I
M. È. Kapovich
60
A class of $2$-generator subgroups of $PSL(2,\mathbf{C})$
E. Ya. Klimenko
74
Decomposition of a positive operator
E. V. Kolesnikov
77
Partially integral operators
V. B. Korotkov
80
Extension of conformal mappings and hyperbolic metrics
S. L. Krushkal'
84
Atomic decomposition of vector measures
A. G. Kusraev, S. A. Malyugin
101
Components of positive operators
S. S. Kutateladze
111
The tangential component of a tensor field
I. V. L'vov, V. A. Sharafutdinov
120
A Lorentzian manifold with a one-parameter group of homotheties which has a closed isotropic orbit
M. N. Podoksenov
135
Geometric decomposition of three-dimensional Kleinian groups and fundamental groups of $3$-manifolds
L. D. Potyagailo
138
Metric structure of ruled and parabolic surfaces in $S^m$ and $CP^m$
V. Yu. Rovenskiĭ
150
Convex sets in $W_p^1(\Omega)$ and their normal cones. Applications to variational inequalities
T. N. Rozhkovskaya
163
Minkowski spaces with a nontrivial group of isometries make up a nowhere dense set
A. A. Ruban
176
Isometric immersions of the Lobachevskij plane in $E^4$
I. Kh. Sabitov
179
Conformally flat metrics of nonnegative curvature
V. V. Slavskii
187
Curvature and holomorphic sections of Hermitian bundles
M. A. Chinak
202

Abstracts of the Articles Submitted to VINITI
Аннотации статей, депонированных в ВИНИТИ
210
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021